Alert archive / Missouri / River Flood Warnings in 2012

River Flood Warning 24, NWS Kansas City, MO

April 14, 2012Cooper County, Missouri

NWS Kansas City, MO issued this river flood warning at Apr 14, 2012, 7:43 AM CDT for Cooper County, Missouri. It took effect at Apr 14, 2012, 9:25 AM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2012, 7:43 AM CDT (12:43 UTC)
In effect from
Apr 14, 2012, 9:25 AM CDT
Expired
Apr 15, 2012, 7:35 AM CDT
In force
22 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

County Cooper County, MO

The radar

The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 12:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lamine River near Otterville (OTTM7). The gauge peaked at 19.62 ft at Apr 14, 2012, 6:00 PM CDT.

actionminormoderate510152004/1404/1504/16
Action stage
10 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06906800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

647 
WGUS43 KEAX 141243
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
743 AM CDT SAT APR 14 2012
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC053-151243-
/O.NEW.KEAX.FL.W.0024.120414T1644Z-120416T0655Z/
/OTTM7.1.ER.120414T1644Z.120415T0000Z.120415T0655Z.NO/
743 AM CDT SAT APR 14 2012

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LAMINE RIVER NEAR OTTERVILLE.
* FROM THIS MORNING TO LATE SUNDAY NIGHT.
* AT  7:15 AM SATURDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 17.5 FEET BY THIS EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

LAMINE RIVER
  OTTERVILLE      15   11.1   SAT 07 AM   17.5 THIS EVENING

$$
4 follow-up statements
094 
WGUS83 KEAX 141426
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
926 AM CDT SAT APR 14 2012
   

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC053-151426-
/O.EXT.KEAX.FL.W.0024.120414T1425Z-120416T0410Z/
/OTTM7.1.ER.120414T1419Z.120415T0000Z.120415T0410Z.NO/
926 AM CDT SAT APR 14 2012

THE FLOOD WARNING CONTINUES FOR
  THE LAMINE RIVER NEAR OTTERVILLE.
* FROM THIS MORNING TO SUNDAY EVENING.
* AT  9:15 AM SATURDAY THE STAGE WAS 15.0 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 17.5 FEET BY THIS EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TONIGHT.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

LAMINE RIVER
  OTTERVILLE      15   15.0   SAT 09 AM   17.5 THIS EVENING

$$
393 
WGUS43 KEAX 141714
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1214 PM CDT SAT APR 14 2012
  

...OBSERVED FLOODING CHANGED FROM MINOR TO MINOR SEVERITY FOR THE 
FOLLOWING RIVERS IN MISSOURI...

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN MISSOURI...

  LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC053-151714-
/O.EXT.KEAX.FL.W.0024.000000T0000Z-120416T0511Z/
/OTTM7.2.ER.120414T1416Z.120414T1800Z.120415T0511Z.NO/
1214 PM CDT SAT APR 14 2012

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE LAMINE RIVER NEAR OTTERVILLE.
* AT 11:15 AM SATURDAY THE STAGE WAS 17.1 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY 
  MORNING.
* AT 18.0 FEET...SOME GRAVEL ROADS UPSTREAM AND DOWNSTREAM FROM 
  OTTERVILLE ARE UNDER WATER. IN ADDITION STATE HIGHWAY 135 MAY BE 
  OVERTOPPED BY FLOOD WATERS 2 MILES NORTH OF CLIFTON CITY.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

LAMINE RIVER
  OTTERVILLE      15   17.1   SAT 11 AM   18.5 THIS AFTERNOON

$$
157 
WGUS83 KEAX 150259
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
959 PM CDT SAT APR 14 2012
   
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.
  PETITE SALINE CREEK NEAR BOONVILLE AFFECTING COOPER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC053-160259-
/O.EXT.KEAX.FL.W.0024.000000T0000Z-120416T1213Z/
/OTTM7.2.ER.120414T1416Z.120415T0030Z.120415T1213Z.NO/
959 PM CDT SAT APR 14 2012

THE FLOOD WARNING CONTINUES FOR
  THE LAMINE RIVER NEAR OTTERVILLE.
* UNTIL MONDAY MORNING.
* AT  9:15 PM SATURDAY THE STAGE WAS 19.5 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* AT 18.0 FEET...SOME GRAVEL ROADS UPSTREAM AND DOWNSTREAM FROM 
  OTTERVILLE ARE UNDER WATER. IN ADDITION STATE HIGHWAY 135 MAY BE 
  OVERTOPPED BY FLOOD WATERS 2 MILES NORTH OF CLIFTON CITY.
* AT 15.0 FEET...LOW LYING WOODLANDS AND FIELDS ALONG THE RIVER 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

LAMINE RIVER
  OTTERVILLE      15   19.5   SAT 09 PM   19.2 EARLY SUNDAY MORNING

$$

MOC053-160258-
/O.EXT.KEAX.FL.W.0025.120415T0529Z-120416T1258Z/
/BONM7.1.ER.120415T0529Z.120415T1200Z.120415T1258Z.UU/
959 PM CDT SAT APR 14 2012

THE FLOOD WARNING CONTINUES FOR
  THE PETITE SALINE CREEK NEAR BOONVILLE.
* UNTIL MONDAY MORNING.
* AT  9:30 PM SATURDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 16.5 FEET BY SUNDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16   15.4   SAT 09 PM   16.5 SUNDAY MORNING

$$
145 
WGUS83 KEAX 151235
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
735 AM CDT SUN APR 15 2012
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  LAMINE RIVER NEAR OTTERVILLE AFFECTING COOPER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC053-151305-
/O.CAN.KEAX.FL.W.0024.000000T0000Z-120416T1213Z/
/OTTM7.2.ER.120414T1416Z.120415T0030Z.120415T1148Z.NO/
735 AM CDT SUN APR 15 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE LAMINE RIVER NEAR OTTERVILLE.
* AT  7:15 AM SUNDAY THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* FELL BELOW FLOOD STAGE AT  6:48 AM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.0 FEET BY MONDAY 
  MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

LAMINE RIVER
  OTTERVILLE      15   14.3   SUN 07 AM    9.7 THIS AFTERNOON

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 14, 6:35 AM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Apr 14, 6:35 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
635 AM CDT Sat Apr 14 2012

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

Short Range (Today through Monday)...

A large trough continues to make landfall over the west coast with a
100+ knot jet streak helping dig it towards the Four Corners. It is
this primary trough that will be our focus for Saturday's into
Sunday's weather as it begins to lift through the Plains States.
Closer to home, a compact shortwave is noted lifting through the
northern Plains into Canada ahead of the main trough to the west,
with a weakly defined frontal boundary stretching southwest from it
in Minnesota through Iowa and eastern Kansas. Frontal boundary is
only notable this morning as it helps define the location of the warm
sector -where all the thunderstorm activity is- and the cold sector
-where the storms are not-. Ongoing thunderstorm activity in the warm
sector, currently stretched from central Oklahoma northeast through
Missouri into central Illinois, appears to owe its existence to the
moisture and warm air advection resulting from the persistent
southwest low level jet.

Previous days runs of the NMM-WRF and even the NSSL-WRF have done a
fine job with the handling of convection across our region of the
Plains, but recent 00Z from the 14th appeared to have some
initialization problems, and therefore don't even have the current
activity this morning handled well. Conversely, the 01Z HRRR has
done a decent job of initializing overnight, and capturing trends
noted thus far this morning. NAM, and to a lesser extent the GFS,
both agree well with the HRRR through the periods that they overlap,
so a combination of these model runs have been used to guide today's
forecast.

For today...thunderstorms will be ongoing this morning as the low
level jet continues to feed the needed ingredients for thunderstorms
across the region. Models have been hinting at, and latest radar
trends would agree, that the jet will become a little less focused
as we transit the sunrise hours, resulting in a broad warm air wing
of showers and thunderstorms developing from the current activity
across Oklahoma and Kansas. This activity would shift north through
the morning hours, likely residing in Nebraska and Iowa by this
afternoon. Have gone with likely POPs through the morning hours as a
result, while limiting POPs after noon to the chance category across
the northern half of the forecast region. Behind the warm wing of
convective activity a weak, but still present, EML should help cap
off new activity during the afternoon hours. So, what chance POPs
are in for the afternoon are more for lingering activity behind the
warm wing.

As we move towards tonight, attention for a significant round of
severe weather remains focused in areas just to the west, from
central Oklahoma north into the eastern half of Nebraska. As the
100+ knot jet streak rounding the base of the western CONUS trough
shifting through the Plains later tonight, it will bring a favorable
diffluent flow aloft to the dry-line across Kansas and Oklahoma this
evening, and while the instability from diurnal heating will be
fading some, there should be more than enough lingering to fuel all
manner of severe weather. Latest model runs continue to keep the
focus for the onset time of these KS-OK initiating storms after 00Z.
With growing confidence in the late onset of storms, have restricted
the likely POPs for the evening hours to areas west of Interstate-35,
after 03Z, as current initiation timing indicates that it might be
near, or after, midnight before storms shift into our region. All
modes of severe weather still look possible with tonight's storms
given the abundant shear and helicity values, meaning large hail,
damaging winds, flooding rains, and isolated tornadoes will be
possible with any of tonight's storms. However, the highest potential
for any of the severe weather looks to be roughly along the Kansas-
Missouri border and points along and west of Interstate-35, and is
where the risk of severe thunderstorms has been highlighted in the
forecast.

Sunday...storms may be ongoing in the morning hours again. Currently
trends indicate that left over activity from the overnight hours may
linger across Missouri through part of the daylight hours, though it
looks more likely that any left over storms will be cast off showers
from a more linear convective system moving from eastern Oklahoma into
Arkansas and southern Missouri as the cold front advances across the
Plains. Have continued to highlighting the thunderstorm potential
Sunday morning with likely POPs across the eastern side of the
forecast area, but have worked to quickly remove the POPs starting in
the afternoon. Otherwise, it will be windy ahead of and behind the
cold front shifting across Kansas and Missouri. It's likely that
subsidence behind the front will produce enough clearing of the skies
to allow for deep layer mixing, which model soundings suggest could
be through at least 800mb. With multiple models advising 850mb wind
speeds of 45 to 50 knots, thoughts are Sunday will be windy, and will
likely need a wind advisory for the mid-morning through afternoon
hours.

Cutter

Medium Range (Tuesday-Friday)...

A more quiet weather pattern is expected for next week as more of a
zonal flow sets up over the central U.S. For Tuesday, an area of
high pressure will be over the Great Lakes region, resulting in
light southerly winds into the region and temperatures near seasonal
normal. Models show a shortwave tracking eastward across the
Northern Plains Tuesday night and Wednesday. A few scattered showers
are possible across north central and northeast Missouri Wednesday
afternoon and evening as a cold front extending from the surface low
beneath the shortwave dips southward into the area. These showers
will clear out by Thursday morning as the shortwave progresses
eastward, however models are showing the frontal boundary becoming
stationary near the Missouri/Iowa border. For Thursday, with high
pressure over the southeastern U.S. and a second surface low just
east of the Rockies, southerly winds will help boost temperatures
above normal into the 70s. Depending upon where the stationary
boundary is located in the vicinity of the Missouri/Iowa border,
additional scattered showers and thunderstorms are possible Thursday
afternoon across extreme northern Missouri. Better chances for more
widespread precipitation look to be Thursday night and Friday as the
surface low and associated cold front progress eastward into the
region. Models show precipitation exiting east of the region by
Friday evening. These showers and thunderstorms will help to drop
temperatures a few degrees for Friday, but still looking at above
normal conditions.

ACH

&&

.AVIATION...

For the 12Z TAFs...Thunderstorms continue to percolate across areas
from southeast Kansas through northeast Missouri, with the activity
currently passing south of all the terminals. However, this might
change later in the morning as a broad area of thunderstorms may
develop and lift through western Missouri during the late morning to
early afternoon hours. Confidence in timing and/or placement of storms
with this is low, so have opted to characterize any possible late
morning activity with VCTS. Confidence is much higher that storms will
develop later tonight in Kansas, which will shift northeast through
the terminals during the late night hours. Otherwise, watch for gusty
south winds to begin prevailing today, with the strong and gusty
nature of the winds likely persisting through the entirety of, and
beyond, this TAF cycle.

Cutter

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, Apr 14, 5:51 AM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
551 AM CDT SAT APR 14 2012

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-151100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
551 AM CDT SAT APR 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

SOME SCATTERED THUNDERSTORM ACTIVITY WILL BE ONGOING ACROSS THE
OUTLOOK AREA THIS MORNING. THE EARLY MORNING THUNDERSTORMS IN
SOUTHEAST KANSAS ARE EXPECTED TO DEVELOP INTO A BROAD WING OF
CONVECTION THAT WILL LIFT NORTHEAST THROUGH EASTERN KANSAS AND
NORTHERN MISSOURI THIS MORNING...WITH MUCH OF THE ACTIVITY
DISSIPATING OR SHIFTED TO OUR NORTH BY THE EARLY AFTERNOON HOURS.
SEVERE WEATHER IS NOT EXPECTED FROM THIS MORNINGS STORMS...BUT
LOCALLY HEAVY RAIN...GUSTY WINDS...AND SMALL HAIL MAY ACCOMPANY THE
STRONGEST STORMS THIS MORNING.

A BETTER POTENTIAL FOR STRONG TO SEVERE STORMS WILL THEN DEVELOP
DURING THE LATE AFTERNOON AND EVENING HOURS FROM EASTERN NEBRASKA
THROUGH CENTRAL KANSAS INTO OKLAHOMA...ONLY TO SPREAD NORTHEAST INTO
EXTREME EASTERN KANSAS AND NORTHWESTERN MISSOURI DURING THE LATE
EVENING HOURS. LARGE HAIL...DAMAGING WINDS...AND POSSIBLY A FEW
TORNADOES...ALONG WITH HEAVY RAIN...WILL ALL BE POSSIBLE WITH THE
ACTIVITY LATE TONIGHT. THE BEST RISK FOR SEVERE WEATHER TONIGHT WILL
LIE BASICALLY ALONG AND WEST OF INTERSTATE 35.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE RISK OF SEVERE THUNDERSTORMS WILL PERSIST INTO SUNDAY...BUT BE
HIGHLY DEPENDENT ON THE LOCATION OF ANY BOUNDARIES LEFT OVER FROM
SATURDAY NIGHTS STORMS. ANY SEVERE THUNDERSTORMS THAT DO OCCUR WILL
HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND
HEAVY RAIN.

ADDITIONALLY...STRONG AND GUSTY WINDS WILL LIKELY SPREAD ACROSS THE
ENTIRE OUTLOOK AREA SUNDAY BEHIND ANY EXITING STORMS. AT THIS TIME
SUSTAINED WIND SPEEDS OF 30 MPH WITH GUSTS ABOVE 40 MPH LOOK POSSIBLE
FROM THE MID-MORNING HOURS THROUGH THE AFTERNOON HOURS SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT IN AREAS ALONG AND WEST OF
INTERSTATE 35.

CUTTER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 4:07 AM CDTAreal Flood AdvisoryEAXBates3 hr
Apr 14, 5:14 PM CDTSevere Thunderstorm WarningEAXAtchison46 min
Apr 14, 5:36 PM CDTRiver Flood WarningEAXCooper9 hr

Nearby

River Flood Warnings in Missouri, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.